# SDR ASAA2023092845423

- Difficulty date: September 28, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,938 hours, 11,006 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Cooler
- Part number: UA5385513
- Part serial: 11393
- Condition: Leaking
- Location: #2 Idg
- Part time: 34,938 hours, 11,006 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TECH SERVICES FOLLOW-UP TO IDG #2 CONTINUED FREQUENT SERVICING---(#PR2)--- *** ETOPS SIGNIFICANT SYSTEM ***. GROUNDED - YES. (RESOLVED ON W/O: 1971410 TASKCARD: N/R-00002 ) INSPECTED IDG #2, NO EVIDENCE OF LEAKING FOUND.INSPECTED IDG #2 OIL COOLER. FOUND EVIDENCE OF OIL LEAKAGE. REMOVED AND REPLACED IDG # OIL COOLER, REF AMM 24-11-21-400-801 UP TO STEP G INCLUSIVE. REQUIRES COMPLETION OF STEP H AND I (D. DEBARGER ASA 53258)COMPLETED INSTALLATION OF THE #2 ENGINE IDG OIL COOLER PER AMM 24-11-21-400-801 STEPS H AND I. LEAK CHECK GOOD.SEAMC JEFF NOTIFIED.
